A mathematical model of drying for hygroscopic porous media
Article first published online: 17 JUN 2004
Copyright © 1986 American Institute of Chemical Engineers
Volume 32, Issue 8, pages 1301–1311, August 1986
How to Cite
Stanish, M. A., Schajer, G. S. and Kayihan, F. (1986), A mathematical model of drying for hygroscopic porous media. AIChE J., 32: 1301–1311. doi: 10.1002/aic.690320808
- Issue published online: 17 JUN 2004
- Article first published online: 17 JUN 2004
- Manuscript Revised: 26 DEC 1985
- Manuscript Received: 28 FEB 1985
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!